Show simple item record

dc.contributor.authorBonanno, Gabriele
dc.contributor.authorDi Bella, Beatrice
dc.contributor.authorO’Regan, Donal
dc.date.accessioned2018-09-20T16:01:20Z
dc.date.available2018-09-20T16:01:20Z
dc.date.issued2011-08-01
dc.identifier.citationBonanno, Gabriele; Di Bella, Beatrice; O’Regan, Donal (2011). Non-trivial solutions for nonlinear fourth-order elastic beam equations. Computers & Mathematics with Applications 62 (4), 1862-1869
dc.identifier.issn0898-1221
dc.identifier.urihttp://hdl.handle.net/10379/10474
dc.publisherElsevier BV
dc.relation.ispartofComputers & Mathematics with Applications
dc.subjectfourth-order equations
dc.subjectcritical points
dc.subjectboundary-value-problems
dc.subjectpositive solutions
dc.subjectexistence
dc.subjectmultiplicity
dc.subjectparameters
dc.titleNon-trivial solutions for nonlinear fourth-order elastic beam equations
dc.typeArticle
dc.identifier.doi10.1016/j.camwa.2011.06.029
dc.local.publishedsourcehttps://doi.org/10.1016/j.camwa.2011.06.029
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record